Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 258265, 13 pages
http://dx.doi.org/10.1155/2015/258265
Review Article

Computational Challenge of Fractional Differential Equations and the Potential Solutions: A Survey

1College of Aerospace Science and Engineering, National University of Defense Technology, Changsha 410073, China
2Science and Technology on Space Physics Laboratory, Beijing 100076, China
3School of Computer Science, National University of Defense Technology, Changsha 410073, China
4Department of Engineering Science, University of Oxford, Oxford OX2 0ES, UK

Received 13 June 2014; Revised 6 August 2014; Accepted 9 September 2014

Academic Editor: Guido Maione

Copyright © 2015 Chunye Gong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chunye Gong, Weimin Bao, Guojian Tang, Yuewen Jiang, and Jie Liu, “Computational Challenge of Fractional Differential Equations and the Potential Solutions: A Survey,” Mathematical Problems in Engineering, vol. 2015, Article ID 258265, 13 pages, 2015. https://doi.org/10.1155/2015/258265.